# SDR UIEA200700044

- Difficulty date: January 30, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65B212646
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK STA 840 RT TENSION TIE ATT SLOPING WEB AT FWD CORNER FOUND CRACKED.  REPAIRED ACCOMPLISHED AS PER SRM 51-30-02.
